# SDR SA04104

- Difficulty date: November 4, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE SLIDE GIRT BAR FELL FROM THE FORWARD ENTRY DOOR DURING PUSHBACK.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE RE-ATTACHED THE GIRT BAR TO THE FORWARD ENTRY DOOR SLIDE.  OK FOR SERVICE.
